# SDR VJ9800493

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE IN FWD SIDE OF BS 294.5 PRESS BULKHEAD AT TOP OF NLG UPLOCK/DOWNLOCK UPLOCK CYCLE, BETWEEN DOWNLOCK LINK ATTACHED FITTINGS.  CUT OUT GAUGE AREA IAW RES 981424.  FABRICATED 2 DOUBLERS, TREATED, PRIMED, AND INSTALLED IAW SRM 51-10-2, MM 51-21-51, AND SRM 51-30-2.  BACK SEALED REPAIR IAW SRM 51-20-4.
